Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Can laziness be a side effect of the medication of gastritis ?

hello doc, my fathers age is 58 years. he was suffering from gastric trouble. we have consulted a gastroenterologist . after some examinations, he have prescribed STELBID, FRANXIT, PAN D AND SOFTOVAC. After that my father got relieved from gastric troubles.however he has became lazy now. he is sleeping too much. he dont like talking to people, and lost interest in any work.is that because of side effect of any medicines mentioned above.i have consulted the doc. but no result. what shall i do now? please help.
Asked On : Thu, 4 Aug 2011
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi
Welcome to HCM
Read your prob, sedation is side effect of tab anxit which your father is taking. this drug reduse mental clouding hence act like sedative. whenever youe father stop it , its side effect disappeared. so do not worry.
Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions